CSpace
A class of partially linear transformation models for recurrent gap times
Han, Miao; Han, Dongxiao; Sun, Liuquan
2018
Source PublicationCOMMUNICATIONS IN STATISTICS-THEORY AND METHODS
Volume47Issue:3Pages:739
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34065
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Han, Miao,Han, Dongxiao,Sun, Liuquan. A class of partially linear transformation models for recurrent gap times[J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,47(3):739.
APA Han, Miao,Han, Dongxiao,&Sun, Liuquan.(2018).A class of partially linear transformation models for recurrent gap times.COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,47(3),739.
MLA Han, Miao,et al."A class of partially linear transformation models for recurrent gap times".COMMUNICATIONS IN STATISTICS-THEORY AND METHODS 47.3(2018):739.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, Miao]'s Articles
[Han, Dongxiao]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, Miao]'s Articles
[Han, Dongxiao]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, Miao]'s Articles
[Han, Dongxiao]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.